# SDR SWAA2021080487203

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LATERAL BEAM UPPER FLANGE AT BS 270; LBL 11 - RBL 11; WL 208 ; / REMOVED FASTENER ON DAMAGED AREA FOR ACCESS I.A.W SRM 51-40-02-0G-0; VERIFIED APPLICABILITY PER SRM 53-10-51-1A-1 PAR 4.C(2)(A) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL E; [03] REMOVED CORROSION ON LATERAL BEAM UPPER FWD FLANGE BS270 LBL11-RBL11 WL207.5;22'X1' AREA I.A.W SRM 51-10-02-0G-0 AND SRM 53-10-51-1A-1 PAR 4.C(2)(A) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL E; VERIFIED CORROSION REMOVED; ET INSPECTED BLEND AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND 16; NO CRACKS NOTED. UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.092'  CAL ID ATS1465 N600 CAL ID ATS2031 E650; [06] EDIT ACTION 5:  LOWEST THICKNESS IS ACTUALLY = 0.040'; CORROSION ON LATERAL BEAM UPPER FWD FLANGE BS270 LBL11-RBL11 WL207.5;22'X1' AREA FOUND TO BE OUT LIMITS ORIG. MAT. THICKNESS IS 0.050';REMAINING MAT. THICKNESS IS 0.040' I.A.W SRM 53-10-51-1A-1 PAR 4.C(2)(A) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL E AND SRM 53-10-51-0I-2 TABLE 2 ITEM 4 CONTACTED ENGINEERING FOR REPAIR INSTRUCTION; VERIFIED CORROSION OUT OF LIMITS; REFER TO EA 21-153-01911 SUMMARY REQUIREMENT; BARCODE: TTG8Q005V48S AND MULTI EFFECTIVITY EA M-21-153-00277; BARCODE: TTG8Q005PK28.; ACCOMPLISHED REPAIR PER EA 21-153-01911/TTG8Q005V48S AND EA 21-153-01911-WIP1/TTG8Q005QZ1F
